| Catalog Number |
240799936 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the module was opened in the sterile unit and staff removed the plastic from the module.They opened the container and took out all levels to inspect them before washing them in the dishwasher.They found blood and tissue on 5 places.They also found that the cannulated parts had a black coating inside them.They removed the tissue pieces and wash the instruments and trays in the dishwasher.The black coating remained after the first wash.They washed these instruments again.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: d4 (lot, expiration date).Corrected: d4 primary udi number.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "the module is opened in the sterile unit and staff removes the plastic from the module.They open the container and take out all (tray) levels to inspect them before washing them in the dishwasher.They find blood and tissue on 5 places.They also find that the cannulated parts have a black coating inside them.They remove the tissue pieces and wash the instruments and trays in the dishwasher.The black coating remained after the first wash.They wash these instruments again." the product was not returned to depuy synthes; however, photos were provided for review.See attachment "delta 2, delta 1." the photographs attached were reviewed and determined that there is no allegation of deficiency related to the identity, quality, durability, reliability, safety, effectiveness or performance of the depuy device after it was released for distribution.However, a deliver service issue (dsi) is indicated and addressed internally within a local quality management system.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a search of the depuy synthes nonconformance (nc) quality system found no nc¿s associated with this product code<240799936>/lot combination.